# SDR CA960321509

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine Fadec
- Part number: 21011404
- Condition: Malfunction
- Location: Lt Eng
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN)DURING LANDING ROLL AT 70 KNOTS, LEFT ENGINE SHUT DOWN ON ITS OWN WITH NO ASSOCIATED FAULT. ENGINE STARTED NORMALLY AT THE GATE. MAINTENANCE ACTION INVOLVED TEST MOTORING THE FULL AUTHORITY DIGITAL EN GINE CONTROL (FADEC) AND VISUAL INSPECTION. NO FURTHER PROBLEMS.
